MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EXPRESS SD RENAL/BILIARY; STENTS, DRAINS AND DILATORS FOR THE BILIARY DUCTS

BOSTON SCIENTIFIC CORPORATION EXPRESS SD RENAL/BILIARY; STENTS, DRAINS AND DILATORS FOR THE BILIARY DUCTS
Model Number H74937912519150
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/18/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
D2b: pro code (product code): nin.G4: premarket / 510(k) #: k162404, p060006.
 
Event or Problem Description
It was reported that stent damage occurred.The target lesion was located in the renal artery.A 5.0mmx19mmx150cm express sd renal/biliary stent was used in the percutaneous transluminal angioplasty.However, during the procedure, it was noted that the stent strut was damaged.The procedure was completed with a different device.No patient complications were reported, and the patient condition was stable.
 
Event or Problem Description
 
Additional Manufacturer Narrative
D2b - pro code (product code): nin.G4 - premarket / 510(k) #: k152607, k162404, p060006.Device evaluated by mfr: the express sd balloon catheter was returned to our post market quality assurance laboratory.The outer shaft, inner shaft, balloon and tip were visually and microscopically examined.Visual examination revealed that the stent is partially deployed.Microscopic examination revealed no additional damages.There is contrast present inside the inflation lumen.Inspection of the remainder of the device presented no damage or irregularities.Product analysis found that the stent is partially deployed.

Brand Name
EXPRESS SD RENAL/BILIARY
Common Device Name
STENTS, DRAINS AND DILATORS FOR THE BILIARY DUCTS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key21207957
Report Number2124215-2025-02843
Device Sequence Number8070829
Product Code FGE
UDI-Device Identifier08714729390473
UDI-Public(01)08714729390473(17)260403(10)31366739
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K152607
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/03/2026
Device Model NumberH74937912519150
Device Catalogue NumberH74937912519150
Device Lot Number0031366739
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/30/2024
Supplement Date Received by Manufacturer04/09/2025
Initial Report FDA Received Date01/22/2025
Supplement Report FDA Received Date04/25/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/04/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age66 YR
Patient SexMale